MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL¿; VASCULAR CATHETER INTRODUCTION KIT, NON-STEERABLE

MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL¿; VASCULAR CATHETER INTRODUCTION KIT, NON-STEERABLE
Catalog Number PID7F23021SC/H
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.
 
Event or Problem Description
It was reported that during use, the sheath became stuck and the provider had to administer an additional radial cocktail to remove it.The sheath sheared some of the side branches off of the radial artery.The patient will require a cut down with vascular to fix a pseudoaneurysm that developed.

Brand Name
PRELUDE IDEAL¿
Common Device Name
VASCULAR CATHETER INTRODUCTION KIT, NON-STEERABLE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key25033734
Report Number1721504-2026-00011
Device Sequence Number8920071
Product Code DYB
UDI-Device Identifier00884450116272
UDI-Public00884450116272
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberPID7F23021SC/H
Device Lot NumberH3343945
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown